RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2015, том 27, выпуск 3, страницы 125–156 (Mi aa1438)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Статьи

Regularity of solutions of the fractional porous medium flow with exponent $1/2$

L. Caffarelliab, J. L. Vázquezc

a Institute for Computational Engineering and Sciences, USA
b School of Mathematics, University of Texas at Austin, 1 University Station, C1200, Austin, Texas 78712-1082, USA
c Universidad Autónoma de Madrid, Departamento de Matemáticas, 28049, Madrid, Spain

Аннотация: The object of study is the regularity of a porous medium equation with nonlocal diffusion effects given by an inverse fractional Laplacian operator. The precise model is $u_t=\nabla\cdot(u\nabla(-\Delta)^{-1/2}u)$. For definiteness, the problem is posed in $\{x\in\mathbb R^N, t\in\mathbb R\}$ with nonnegative initial data $u(x,0)$ that is integrable and decays at infinity. Previous papers have established the existence of mass-preserving, nonnegative weak solutions satisfying energy estimates and finite propagation, as well as the boundedness of nonnegative solutions with $L^1$ data, for the more general family of equations $u_t=\nabla\cdot(u\nabla(-\Delta)^{-s}u)$, $0<s<1$.
Here, the $C^\alpha$ regularity of such weak solutions is established in the difficult fractional exponent case $s=1/2$. For the other fractional exponents $s\in(0,1)$ this Hölder regularity has been proved in an earlier paper. Continuity was under question because the nonlinear differential operator has first-order differentiation. The method combines delicate De Giorgi type estimates with iterated geometric corrections that are needed to avoid the divergence of some essential energy integrals due to fractional long-range effects.

Ключевые слова: porous medium equation, fractional Laplacian, nonlocal diffusion operator, Hölder regularity.

Полный текст: PDF файл (439 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2016, 27:3, 437–460

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 06.01.2015
Язык публикации: английский

Образец цитирования: L. Caffarelli, J. L. Vázquez, “Regularity of solutions of the fractional porous medium flow with exponent $1/2$”, Алгебра и анализ, 27:3 (2015), 125–156; St. Petersburg Math. J., 27:3 (2016), 437–460

Цитирование в формате AMSBIB
\RBibitem{CafVaz15}
\by L.~Caffarelli, J.~L.~V\'azquez
\paper Regularity of solutions of the fractional porous medium flow with exponent~$1/2$
\jour Алгебра и анализ
\yr 2015
\vol 27
\issue 3
\pages 125--156
\mathnet{http://mi.mathnet.ru/aa1438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570960}
\elib{http://elibrary.ru/item.asp?id=24849893}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 437--460
\crossref{https://doi.org/10.1090/spmj/1397}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963533307}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1438
  • http://mi.mathnet.ru/rus/aa/v27/i3/p125

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. D. Stan, F. del Teso, J. L. Vazquez, “Finite and infinite speed of propagation for porous medium equations with nonlocal pressure”, J. Differ. Equ., 260:2 (2016), 1154–1199  crossref  mathscinet  zmath  isi  scopus
    2. J. L. Vazquez, “The Dirichlet problem for the fractional $p$-Laplacian evolution equation”, J. Differ. Equ., 260:7 (2016), 6038–6056  crossref  mathscinet  zmath  isi  scopus
    3. J. Villa-Morales, “Instantaneous blow-up of semilinear non-autonomous equations with fractional diffusion”, Electron. J. Differ. Equ., 2017, 116  mathscinet  zmath  isi
    4. S. Lisini, E. Mainini, A. Segatti, “A gradient flow approach to the porous medium equation with fractional pressure”, Arch. Ration. Mech. Anal., 227:2 (2018), 567–606  crossref  mathscinet  zmath  isi  scopus
    5. Y. Cheng, Sh. Gao, Yu. Wu, “Exact controllability of fractional order evolution equations in Banach spaces”, Adv. Differ. Equ., 2018, 332  crossref  mathscinet  isi  scopus
    6. Quoc-Hung Nguyen, J. L. Vazquez, “Porous medium equation with nonlocal pressure in a bounded domain”, Commun. Partial Differ. Equ., 43:10 (2018), 1502–1539  crossref  mathscinet  zmath  isi  scopus
    7. D. Stan, F. Del Teso, J. L. Vazquez, “Existence of Weak Solutions For a General Porous Medium Equation With Nonlocal Pressure”, Arch. Ration. Mech. Anal., 233:1 (2019), 451–496  crossref  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:128
    Полный текст:26
    Литература:31
    Первая стр.:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019